Unisom Sleep Gels
Diphenhydramine hydrochloride 50mg.
Unisom Sleep Gels are now in a pack of 10 capsules. Unisom Sleep Gels are a night time sleep aid. If you have trouble falling asleep Unisom Sleep Gels may be useful, for temporary use only.
Each sleep gel is liquid filled and contains 50mg diphenhydramine hydrochloride, a substance that acts as an inhibitor of histamine at H receptor sites and has additional sedative properties
Adults and children over 12 years of age: One Sleep Gel at bedtime if needed, or as directed.
Warnings and Cautions
Please note that we restrict Unisom Sleep Gels to 20 capsules (2 boxes) per customer, per month.
- Keep out of reach of children.
- Do not exceed the recommended doseage.
- Do not give to children under 12 years of age.
- If sleeplessness persists for more than 7-10 consecutive nights, consult your doctor.
- Do not take Unisom Sleep Gels if you have ever had an allergic reaction to Unisom Sleep Gels, Benadryl, Dramamine, or similar medicines.
- Do not take Unisom Sleep Gels if you have asthma, glaucoma, emphysema, chronic pulmonary disease, shortness of breath, difficulty breathing, difficulty in urination due to enlargement of the prostate gland, unless directed by a doctor.
- Avoid alcoholic drinks whilst taking Unisom Sleep Gels.
- Do NOT take if already using a sedative or other tranquilizers without first consulting your doctor.
- Store below 25 degrees celsius.
Your pharmacist's advice is required for this product.
Please answer the pharmacist questions as directed during the checkout procedure.
Have you used this product before? If so, was it effective, or was there any problems with its use?
What is the condition to be treated?
Symptoms - what are they, how severe are they, how long have the symptoms been present, have you had these symptoms before?
Have you taken any other action, or any other products/supplements/medicines to treat the condition?
Do you have any other health conditions, current or previous?
Are you allergic to any medicines or chemicals?
Are you pregnant or breastfeeding?
Unisom Sleep Gels are a pharmacist only medicine. Pfizer Laboratories, Auckland,NZ.
If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.
These prices currently include GST (goods and services tax). If you intend to ship your order to a country other than New Zealand, you can turn GST off.
Unisom Sleep Gels 10 capsules x 1
NZD $ 19.55